# SDR MWEA96495

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, AN INTERCOSTAL WAS FOUND CRACKED IN FWD CARGO DOOR FWD JAMB AT STA 380, CRACKED PAST A STOP DRILL.  COMPLETED REPAIR IAW SRM 53-01.
